# SDR ASAA2017112922739

- Difficulty date: November 29, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,372 hours, 12,765 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, MAINT MESSAGE 49-41245 "APU START CONVERTER UNIT SHOWS UNDERVOLTAGE". NOTE: SCU CAN BE HEARD NORMALLY FOR APPROX 10 SECONDS UNTIL "NO ROTATION SHUTDOWN" OCCURS AND ASSOCIATED MAINT MESSAGE 49-41042. GROUNDED - YES. REMOVED AND REPLACED IGNITION EXCITER UNIT PER B737-800 AMM 49-41-31, OPS CHECKS GOOD.
